# SDR AALA20151116005

- Difficulty date: November 16, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- Aircraft time: 76,640 hours, 40,549 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Part number: FDK4673501
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, CRACK IN GND SPOILER CASTING INBD EDGE.  R & R CRACKED CASTING IAW SRM 51-01-00 & OPERATIONALLY CHECKED SPOILER IAW AMM 27-62-01-2.
